# SDR AUS20020959

- Difficulty date: August 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076006007
- Condition: Faulty
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: NR
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 HYDRAULIC SYSTEM INTEGRATED VALVE ASSEMBLY FAULTY.
